# SDR IPXA12B75180

- Difficulty date: August 27, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B04328176
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, AFT CARGO BAY BS 1820 FLOORBEAM UPPER TEE LBL 18.4 FOUND CRACKED.  REPAIRED IAW R53-62-37447 REV A & EO B747-5310-48441-A, CLASSIFIED AS A MAJOR REPAIR.
